Open Access
2013 A Jacobi Collocation Method for Solving Nonlinear Burgers-Type Equations
E. H. Doha, D. Baleanu, A. H. Bhrawy, M. A. Abdelkawy
Abstr. Appl. Anal. 2013(SI25): 1-12 (2013). DOI: 10.1155/2013/760542


We solve three versions of nonlinear time-dependent Burgers-type equations. The Jacobi-Gauss-Lobatto points are used as collocation nodes for spatial derivatives. This approach has the advantage of obtaining the solution in terms of the Jacobi parameters α and β. In addition, the problem is reduced to the solution of the system of ordinary differential equations (SODEs) in time. This system may be solved by any standard numerical techniques. Numerical solutions obtained by this method when compared with the exact solutions reveal that the obtained solutions produce high-accurate results. Numerical results show that the proposed method is of high accuracy and is efficient to solve the Burgers-type equation. Also the results demonstrate that the proposed method is a powerful algorithm to solve the nonlinear partial differential equations.


Download Citation

E. H. Doha. D. Baleanu. A. H. Bhrawy. M. A. Abdelkawy. "A Jacobi Collocation Method for Solving Nonlinear Burgers-Type Equations." Abstr. Appl. Anal. 2013 (SI25) 1 - 12, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095338
MathSciNet: MR3124029
Digital Object Identifier: 10.1155/2013/760542

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI25 • 2013
Back to Top